Alert archive / Kentucky / Winter Storm Warnings in 2018

Winter Storm Warning 3, NWS Louisville, KY

February 6, 20187 counties in Kentucky

NWS Louisville, KY issued this winter storm warning at Feb 6, 2018, 2:28 PM EST for 7 counties in Kentucky. It took effect at Feb 6, 2018, 10:00 PM EST. It was in force for 15 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 6, 2018, 2:28 PM EST (19:28 UTC)
In effect from
Feb 6, 2018, 10:00 PM EST
Expired
Feb 7, 2018, 1:00 PM EST
In force
15 hr
Issued by
NWS Louisville, KY

Counties Bourbon County, KY, Franklin County, KY, Harrison County, KY, Henry County, KY, Nicholas County, KY, Scott County, KY, Shelby County, KY

The radar

The Louisville radar (KLVX), 122 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 7, 12:01 AM ESTFREEZING RAIN 0New Castle, KYLIGHT GLAZE BEGINNING TO FORM.
Feb 7, 9:00 AM ESTFREEZING RAIN 0.34 Ne New Castle, KYFLAT SURFACE ACCUMULATION, INCLUDES ICE GLAZE AND SLEET.
Feb 7, 10:00 AM ESTFREEZING RAIN 0.032 Wsw Frankfort, KYFLAT SURFACE ICE ACCUM AT CAPITAL CITY AIRPORT.
Feb 7, 11:00 AM ESTFREEZING RAIN 0.15Georgetown, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

687 
WWUS43 KLMK 061928
WSWLMK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Louisville KY
228 PM EST Tue Feb 6 2018

...WINTRY WEATHER EXPECTED TONIGHT AND EARLY WEDNESDAY ACROSS
SOUTHERN INDIANA AND NORTHERN KENTUCKY...

.A low pressure system will move into the region from the
southwest. Colder air in the low-levels will allow for a wintry
mix of rain, sleet, and freezing rain to develop over northern
Kentucky and southern Indiana tonight and early Wednesday.

KYZ033>037-042-043-071000-
/O.UPG.KLMK.WW.Y.0006.180207T0300Z-180207T1800Z/
/O.NEW.KLMK.WS.W.0003.180207T0300Z-180207T1800Z/
Henry-Shelby-Franklin-Scott-Harrison-Bourbon-Nicholas-
Including the cities of New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Paris, and Carlisle
228 PM EST Tue Feb 6 2018

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EST WEDNESDAY...

* WHAT...Heavy mixed precipitation expected. Power outages and
  tree damage are possible due to accumulating ice. Travel will be
  dangerous, especially during the morning commute on Wednesday.
  Ice accumulations of around a quarter of an inch are expected.
  Up to 1 inch of snow also possible.

* WHERE...Portions of east central Kentucky and north central 
  Kentucky.

* WHEN...10 PM today to 1 PM Wednesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow, sleet
and ice are expected. This will make travel very hazardous or
impossible.

$$

INZ076>079-083-084-089>092-KYZ023>032-038>041-045>049-053-071000-
/O.CON.KLMK.WW.Y.0006.180207T0300Z-180207T1800Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Spencer-Anderson-Woodford-Fayette-Nelson-
Mercer-Jessamine-Larue-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, Taylorsville, Lawrenceburg, 
Versailles, Lexington, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, and Hodgenville
228 PM EST Tue Feb 6 2018 /128 PM CST Tue Feb 6 2018/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM EST /9 PM
CST/ THIS EVENING TO 1 PM EST /NOON CST/ WEDNESDAY...

* WHAT...Mixed precipitation expected. Difficult travel conditions
  expected, especially during the morning commute on Wednesday.
  Total snow accumulations of 1 to 2 inches in southern Indiana,
  with localized amounts up to 3 inches. Ice accumulations of one
  tenth to two tenths of an inch.

* WHERE...Portions of southern Indiana and central Kentucky.

* WHEN...10 PM today to 1 PM Wednesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

$$

RAS
3 follow-up statements
325 
WWUS43 KLMK 070902
WSWLMK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Louisville KY
402 AM EST Wed Feb 7 2018

KYZ033>037-042-043-071800-
/O.CON.KLMK.WS.W.0003.000000T0000Z-180207T1800Z/
Henry-Shelby-Franklin-Scott-Harrison-Bourbon-Nicholas-
Including the cities of New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Paris, and Carlisle
402 AM EST Wed Feb 7 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...A mix of freezing rain and sleet is expected to fall
  across the warning area. Ice accumulations of around a quarter
  of an inch are expected. Travel this morning could be dangerous
  this morning due to slick roadways.

* WHERE...Portions of east central Kentucky and north central 
  Kentucky.

* WHEN...Now through 1 PM Wednesday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of ice are
occurring This will make travel very hazardous or impossible. 

$$

INZ076>079-083-084-089>092-KYZ023>032-038>041-045>049-053-071800-
/O.CON.KLMK.WW.Y.0006.000000T0000Z-180207T1800Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Spencer-Anderson-Woodford-Fayette-Nelson-
Mercer-Jessamine-Larue-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, Taylorsville, Lawrenceburg, 
Versailles, Lexington, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, and Hodgenville
402 AM EST Wed Feb 7 2018 /302 AM CST Wed Feb 7 2018/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON
CST/ THIS AFTERNOON...

* WHAT...A mix of freezing rain, sleet, and some snow is expected
  across the advisory area early this morning. Some patchy
  freezing drizzle is expected to continue into the mid morning
  hours. Snow amounts across southern Indiana are expected to be 
  an inch or less. Ice accumulations of one to two tenths of an 
  inch are expected.

* WHERE...Southern Indiana and portions of northern Kentucky.

* WHEN...Now through 1 PM Wednesday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. 

$$
272 
WWUS43 KLMK 071418
WSWLMK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Louisville KY
918 AM EST Wed Feb 7 2018

...SLICK ROAD CONDITIONS POSSIBLE...

.As temperatures drop to around 30 degrees and precipitation
tapers to freezing drizzle, ice glaze may begin to accumulate on
untreated roadways.

KYZ033>037-042-043-071800-
/O.CON.KLMK.WS.W.0003.000000T0000Z-180207T1800Z/
Henry-Shelby-Franklin-Scott-Harrison-Bourbon-Nicholas-
Including the cities of New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Paris, and Carlisle
918 AM EST Wed Feb 7 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Freezing drizzle will linger through midday. Ice glaze
  may accumulate on some roadways, resulting in continued
  difficult travel.

* WHERE...Portions of east central Kentucky and north central 
  Kentucky.

* WHEN...Until 1 PM today.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Freezing precipitation will create difficult travel conditions. 

$$

INZ076>079-083-084-089>092-KYZ023>032-038>041-045>049-053-071800-
/O.CON.KLMK.WW.Y.0006.000000T0000Z-180207T1800Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Spencer-Anderson-Woodford-Fayette-Nelson-
Mercer-Jessamine-Larue-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, Taylorsville, Lawrenceburg, 
Versailles, Lexington, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, and Hodgenville
918 AM EST Wed Feb 7 2018 /818 AM CST Wed Feb 7 2018/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST /NOON
CST/ THIS AFTERNOON...

* WHAT...Freezing drizzle through midday. Minor ice accumulations,
  including untreated roadways. Difficult travel conditions will
  continue.

* WHERE...Portions of southern Indiana and central Kentucky.

* WHEN...Until 1 PM today.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of freezing rain
will cause travel difficulties. Be prepared for slippery roads.
Slow down and use caution while driving. 

$$

RAS
725 
WWUS43 KLMK 071816
WSWLMK

URGENT - WINTER WEATHER MESSAGE
National Weather Service Louisville KY
116 PM EST Wed Feb 7 2018


KYZ033>037-042-043-071930-
/O.EXP.KLMK.WS.W.0003.000000T0000Z-180207T1800Z/
Henry-Shelby-Franklin-Scott-Harrison-Bourbon-Nicholas-
Including the cities of New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Paris, and Carlisle
116 PM EST Wed Feb 7 2018

...WINTER STORM WARNING HAS EXPIRED...

Freezing precipitation has ended. Motorists should continue to
exercise caution and remain alert to slick spots on roadways.

$$

INZ076>079-083-084-089>092-KYZ023>032-038>041-045>049-053-071930-
/O.EXP.KLMK.WW.Y.0006.000000T0000Z-180207T1800Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Spencer-Anderson-Woodford-Fayette-Nelson-
Mercer-Jessamine-Larue-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, Taylorsville, Lawrenceburg, 
Versailles, Lexington, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, and Hodgenville
116 PM EST Wed Feb 7 2018 /1216 PM CST Wed Feb 7 2018/

...WINTER WEATHER ADVISORY HAS EXPIRED...

Freezing precipitation has ended. Motorists should continue to
exercise caution and remain alert to slick spots on roadways.

$$

RAS

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this winter storm warning went out at Feb 6, 12:56 PM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Feb 6, 12:56 PM EST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1256 PM EST Tue Feb 6 2018

.Short Term...(This afternoon through Wednesday evening)
Issued at 315 AM EST Tue Feb 5 2018

...WINTRY WEATHER EXPECTED LATE TONIGHT AND EARLY WEDNESDAY MORNING
ACROSS SOUTHERN INDIANA AND PORTIONS OF NORTHERN KENTUCKY...

This Morning and Today...

Morning satellite imagery showing plenty of low-level cloudiness
across the region.  Radar imagery shows some light returns across
mainly areas east of I-65.  These returns are likely producing some
light snow flurries or some very light sleet.  They will continue to
move off to the east and little impact is expected from them.
Temperatures ranged from the upper 20s in the Bluegrass to the lower
30s across the central and southwest sections of KY.  We expect
temperatures to fall into the mid-upper 20s later this morning.

For today, expecting a period of dry weather throughout the daylight
hours with partly to mostly cloudy skies.  With a southerly wind we
should see temperatures warm up a bit more than yesterday.  Current
thinking is that we'll see highs in the upper 30s to around 40 near
the Ohio River.  Lower 40s will be seen mainly south of the
Bluegrass and Western Kentucky Parkways.

Tonight and Wednesday...

Still seeing some slight shifts in the deterministic guidance early
this morning.  Overall synoptic setup is largely the same however.
An area of surface low pressure will develop across the lower MS
Valley tonight and then move northeastward into SE KY late tonight
and Wednesday.  Warm air advection and isentropic lift will
overspread the region tonight bringing an expanding area of
precipitation that will overspread the region.  With the
precipitation moving in, we'll see a surge of warmer air move
northward into Kentucky.  Just how far north this warm surge will
get remains somewhat uncertain.  Therefore, the northern edge of the
precipitation shield will likely feature a wintry mix of
precipitation.

In terms of sensible weather, precipitation will develop and rapidly
expand in coverage this evening.  Current thinking is that
precipitation will enter southern KY late this afternoon/early this
evening and then spread northward into north-central KY and southern
Indiana by late this evening.  Thermal profiles suggest plain rain
across southern KY, with more of a wintry mix north of the BG/WK
Parkways, with perhaps mainly some snow early on north of the Ohio
River.  As we move into the overnight hours, warm surge aloft will
move in and allow precipitation across northern KY and southern
Indiana to change over to a wintry mix of rain/freezing rain/sleet
and some snow.  Just where the freezing line ends up moving is still
a bit uncertain.  The deterministic model runs continue to shift
slightly with their thermal profiles.  The GFS runs remain on the
cooler side of the guidance envelope, while the NAM runs have shown
a bit more warming.

Current thinking is that areas north of the WK and BG Parkways have
the best shot at seeing a wintry mix.  In fact, the gradient between
rain and the wintry mix may be so tight that some of our larger N-S
oriented counties may have wintry weather in the north with just a
plain cold rain in the south.  It will really depend on just how far
north the freezing line will push.

Using a consensus of all the guidance has resulted in a similar
forecast from yesterday afternoon.  With the best chances of wintry
weather north of the Parkways, we will hoist a Winter Weather
Advisory with this forecast package for all of Southern Indiana and
portions of northern Kentucky.  In areas north of the Ohio River a
mix of snow and freezing rain is expected.  Snowfall amounts of 1-2
inches look likely across our far northern sections of southern
Indiana.  Further south along and south of the river, a stripe of
freezing rain is expected to accumulate.  Our current consensus
package has icing amounts of less than a quarter of an inch.  While
that seems like a good average for the area, some areas could go a
little higher or lower.  However, forecast confidence at this time
on where those higher accumulations is too low to warrant any kind
of warning headline as of right now.

South of the WK and BG Parkways, heavy rainfall is expected with
basin accumulations of 1.25 to 1.75 inches.  Some locally higher
amounts of 2 inches could be seen in a corridor from Bowling Green
to near Richmond.

By Wednesday morning, the precipitation shield will quickly push
eastward.  Some slightly cooler air will filter in behind the
precipitation allowing the rain to possibly change over to a period
of snow before ending.  Highs on Wednesday are likely to warm into
the middle 30s across southern IN and northern KY, with upper 30s to
around 40 across the southeastern sections.

.Long Term...(After midnight Wednesday night through Monday)
Issued at 340 AM EST Tue Feb 6 2018

High pressure will build into the region Wednesday night and will
result in drier conditions for the region on Thursday and into
Friday.  Lows Wednesday night will drop into the upper teens to
around 20 with highs warming into the upper 30s to the lower 40s.
Milder conditions are expected for Friday with highs warming back
into the upper 40s to the lower 50s.

Unsettled weather is likely to return to the region over the weekend
as an upper trough axis approaches from the west and an area of low
pressure moves up from the lower MS Valley and into the Mid-Atlantic
region.  Thermal profiles look warm for mostly rain with this
system, though as the system pulls eastward, the precipitation may
end as a little snow late Sunday.  High pressure looks to move into
the region by Monday yielding drier and slightly cooler weather for
the region.

&&

.Aviation...(18Z TAF Issuance)
Issued at 1255 PM EST Tue Feb 6 2018

CIGS today have been running BKN 025-035 at all TAF sites, with
satellite showing higher overcast south of the Ohio River.  Forecast
sounding show a decrease in the lower level moisture field, so
occasional scattering out of this deck expected at LEX, SDF, and
HNB.  BWG, however, will not likely join in this.

By far the most significant weather this forecast period will be
during the overnight hours as a mix of liquid-freezing-frozen precip
moves through.  The latest mesoscale model runs have been trending
slightly warmer, but with the axis of freezing precip running along
an SDF-CVG line, some ZR is almost a certainty for SDF.  LEX could
see some as well, but BWG should remain all rain, and HNB all snow.

CIGS and VSBYS during the precip - regardless of type - will vary
from low end MVFR to IFR during the heaviest R/ZR/SN.  WInds will be
northeasterly and generally AOB 10kts.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Winter Weather Advisory from 10 PM EST /9 PM CST/ this evening
     to 1 PM EST /noon CST/ Wednesday for INZ076>079-083-084-
     089>092.

KY...Winter Weather Advisory from 10 PM EST /9 PM CST/ this evening
     to 1 PM EST /noon CST/ Wednesday for KYZ023>043-045>049-053.

&&

Short Term...MJ
Long Term...MJ
Aviation...JBS
Hazardous weather outlook, Feb 6, 3:50 AM EST, 10 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
350 AM EST Tue Feb 6 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053-070900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
and Hodgenville
350 AM EST Tue Feb 6 2018 /250 AM CST Tue Feb 6 2018/

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 1 PM EST /NOON CST/ WEDNESDAY...

This hazardous weather outlook is for southern Indiana and northern
Kentucky.

.DAY ONE...Today and Tonight.

A wintry mix of rain, sleet, and freezing rain is expected to develop
across southern Indiana and the northern half of Kentucky later
tonight. The best chances for wintry precipitation will be in areas
north of the Western Kentucky and Bluegrass Parkways where a Winter
Weather Advisory has been posted. Hazardous travel conditions will be
possible in the advisory area overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any glaze or light snow accumulations
tonight.

KYZ054>057-061>067-070>078-081-082-070900-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Lebanon, Danville, Lancaster, Richmond,
Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville,
Liberty, Stanford, Russellville, Bowling Green, Franklin,
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia,
Jamestown, Burkesville, and Albany
350 AM EST Tue Feb 6 2018 /250 AM CST Tue Feb 6 2018/

This hazardous weather outlook is for portions of south central
Kentucky.

.DAY ONE...Today and Tonight.

Moderate to occasionally heavy rainfall is expected across south
central Kentucky tonight. The heavy rainfall may result in quick
rises on area creeks and streams.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any kind of flooding to the National
Weather Service.

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 3:35 AM ESTWinter Weather AdvisoryLMKAnderson, Bourbon, Breckinridge, Bullitt, Clark, Fayette and 21 more33 hr
Feb 6, 2:24 PM ESTFlood WatchLMKAdair, Allen, Barren, Boyle, Butler, Casey and 17 more13 hr

Nearby

Winter Storm Warnings in Kentucky, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.